# SDR AALA2020032099001

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 24,841 hours, 10,311 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED - PASSING 9000 FEET AT 250 KNOTS, LNAV/VNAV ENGAGED ON PATH, AUTOPILOT ROLLED UP TO 28 LEFT BANK  AND STAYED THERE. DISENGAGED, ROLLED WINGS LEVEL. RE-ENGAGED AUTOPILOT, OPERATED NORMALLY FOR REST OF FLIGHT.  ACCOMPLISHED DFCS (DIGITAL FLIGHT CONTROL SYSTEM) BITE TEST AND FOUND NO CURRENT FAULTS.  REVIEWED PREVIOUS LEG FAULT HISTORY AND FOUND ONE FAULT, MAINTENANCE MESSAGE: 22-11715 - ENHANCED DIGITAL FLIGHT CONTROL SYSTEM: ROLL AUTHORITY.  ACCOMPLISHED FIM 22-11-00-810-833 AND ALL CHECKS NORMAL. ACCOMPLISHED BITE TEST OF BOTH FMCS (FLIGHT MANAGEMENT COMPUTER SYSTEM) PER FIM 34-61-00, AND BOTH SMYD (STALL MANAGEMENT YAW DAMPER) PER FIM 27-32-00, ALL TEST OK, NO FAULTS NOTED.
